Adalimumab and Psoriasis
My knee replacement was cancelled on the day of the operation last month due to a flare up of Psoriasis on my legs and feet and the surgeon was worried about infection.
After a dermatology appointment last week the suspicion is that this was most likely caused by the bi-weekly Adalimumab injections I have been taking for my Rheumatoid Arthritis.
Anyone else had any issues with Adalimumab as this is quite common apparently?
- All Categories
- 2.3K Welcome
- 17 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.4K Our Community
- 670 Chat to our Helpline Team
- 8.7K Living with arthritis
- 2 Want to Get Involved?
- 53 Hints and Tips
- 221 Work and financial support
- 390 Young people's community
- 7 Parents of Children with Arthritis
- 40 My Triumphs
- 132 Let's Move
- 24 Sports and Hobbies
- 13 Food and Diet
- 256 Coronavirus (COVID-19)
- 16 Community Feedback and ideas
- 333 Chat and News
- 29 Val's Cafe
- 269 Chit chat
- 11 News
- 4 Tails From The Cafe